MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US COR/TRI POST STEM INSERT SHAFT; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US COR/TRI POST STEM INSERT SHAFT; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 259807470
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the back of inserter broke.
 
Additional Manufacturer Narrative
The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
COR/TRI POST STEM INSERT SHAFT
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7185466
Report Number1818910-2018-51036
Device Sequence Number1497144
Product Code HWR
UDI-Device Identifier10603295148456
UDI-Public10603295148456
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807470
Device Lot NumberMT45595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer11/02/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1